| Catalog Number |
110028055 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the tip of the impactor fractured.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the returned product identified the handle body shows signs of repeated use.The impactor pad was not returned; therefore, further analysis could not be performed.Visual examination of the provided photo identified a grey impactor tip has fractured.The impactor pad has a black pad installed at the time of manufacture.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The impactor pad has been swapped during cleaning.However, it is unknown if the change of impactor pad caused or contributed to the impactor pad fracture.Therefore, a definitive root cause cannot be determined.The reported event has been confirmed through the provided photo.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.